# SDR AALA20141222001

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 43,107 hours, 20,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 3251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE EMER LIGHT IS INOPERATIVE.  R & R FWD PORTABLE EMER LIGHT.  SYS CHECKED NORMAL.
